Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 38 of 48 found articles
 
 
  Properties of Sets in Asymmetric Spaces
 
 
Title: Properties of Sets in Asymmetric Spaces
Author: Tsar’kov, I. G.
Appeared in: Lobachevskii journal of mathematics
Paging: Volume 45 () nr. 6 pages 2957-2960
Year: 2024-10-02
Contents:
Publisher: Pleiades Publishing, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 38 of 48 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands